# SDR AALA201712059011

- Difficulty date: November 6, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D554710020000000
- Part serial: T52651
- Condition: Saturated
- Location: Rudder
- Part time: 61,988 hours, 23,172 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. TRAPPED WATER INDICATED ON RUDDER LEFT HAND SIDE PANEL AROUND UPPER HOIST POINT AT LEVEL OF TRAILING EDGE FASTENER 20 ON VERTICAL STABILIZER. REPAIRED RUDDER LEFT SIDE PANEL AROUND UPPER HOIST POINT AT LEVEL OF TRAILING EDGE FASTENER 20 ON VERTICAL STABILIZER PER EA 275234.
